# SDR YENA2018102210695

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 6031
- Aircraft time: 19,410 hours, 3,729 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 415, JFK-SFO. LAV D SMOKE DET WENT OFF IN FLIGHT WITH NO SMOKE; PERFORMED LAV D TEST ON SMOKE DETECTION SYSTEM OPS CHECK GOOD TEST PASSED , CHECKED FIRE EXT BOTTLE N LAV D NO DEFECTS NOTED OK FOR SERVICE REF AMM  26-17-00.
